# SDR DLM88091031

- Difficulty date: May 8, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 49,039 hours, 36,615 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING TO ATTACH TAILCONE RT UPPER POSITION.  REPAIR PIECES WERE FABRICATED IAW DRAWING 9911959 ITEM 43 REV AV AND INSTALLED IAW DRAWING 9911957 REV AV.
